Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 3, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 24, 2019, 7:49 AM EST for 5 counties in Indiana. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 7:49 AM EST (12:49 UTC)
- Expired
- Jan 25, 2019, 8:16 PM EST
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Blackford County, IN, Huntington County, IN, Jay County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salamonie River near Warren (WRNI3). The gauge peaked at 12.24 ft at Jan 24, 2019, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03324300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
452
WGUS43 KIWX 241249
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
749 AM EST Thu Jan 24 2019
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
.Recent rainfall and snowmelt had led to minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-251249-
/O.NEW.KIWX.FL.W.0003.190124T1249Z-190125T1950Z/
/WRNI3.1.ER.190124T1122Z.190124T1800Z.190124T1950Z.NO/
749 AM EST Thu Jan 24 2019
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Salamonie River below Warren
* until Friday afternoon.
* At 7 AM Thursday the stage was 12.0 feet and nearly steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$4 follow-up statements
625
WGUS83 KIWX 241612
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1112 AM EST Thu Jan 24 2019
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Recently rainfall and snowmelt will lead to minor river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-251611-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190126T0336Z/
/WRNI3.1.ER.190124T1122Z.190124T1800Z.190125T0336Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Friday evening.
* At 11 AM Thursday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.4 feet around 1
PM Thursday January 24 and fall below flood stage around 10 PM
Thursday January 24.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-251611-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-190127T1600Z/
/BLFI3.1.RS.190125T1800Z.190126T0000Z.190126T1600Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Sunday morning.
* At 11 AM Thursday the stage was 9.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon
and crest near 10.3 feet around 1 AM Saturday January 26 and fall
below flood stage around 11 AM Saturday January 26.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-251611-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190125T2034Z/
/DCRI3.1.ER.190124T0855Z.190124T1445Z.190124T2034Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Friday afternoon.
* At 10 AM Thursday the stage was 17.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 3 PM Thursday January 24.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$961
WGUS83 KIWX 250151
FLSIWX
Flood Statement
National Weather Service Northern Indiana
851 PM EST Thu Jan 24 2019
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The Flood Warning continues for the following rivers...
Blanchard River at Ottawa affecting Putnam County
.Recent rainfall and snowmelt has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-260150-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190126T0236Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190125T0236Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Friday evening.
* At 8 PM Thursday the stage was 12.1 feet and steady.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 9 PM Thursday January 24.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-260150-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.1.RS.190126T0600Z.190126T0600Z.190126T0600Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Wabash River near Bluffton
* until late Saturday night.
* At 8 PM Thursday the stage was 8.5 feet and falling.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 1 AM
Saturday January 26.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC137-260150-
/O.CON.KIWX.FL.W.0004.000000T0000Z-190126T2100Z/
/OTTO1.1.ER.190124T1913Z.190125T0130Z.190125T2100Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning continues for
The Blanchard River at Ottawa
* until Saturday afternoon.
* At 8 PM Thursday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage
around 4 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa.
Flood water also gets into low farmlands.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$
INC001-003-OHC161-260150-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1048Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1048Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until late Friday night.
* At 8 PM Thursday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 5 AM Friday January 25.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$520
WGUS83 KIWX 251716
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1216 PM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers...
Wabash River near Bluffton affecting Wells County
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Blanchard River at Ottawa affecting Putnam County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Rises on area rivers occurred as a result of recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-261716-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190127T0200Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190126T0200Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Saturday evening.
* At 12 PM Friday the stage was 12.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 9 PM Friday January 25.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
OHC137-261716-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190126T1930Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190125T1930Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Blanchard River at Ottawa
* until Saturday afternoon.
* At 11 AM Friday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage
around 2 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa.
Flood water also gets into low farmlands.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$
INC001-003-OHC161-261716-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1800Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1800Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Saturday afternoon.
* At 12 PM Friday the stage was 17.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
INC179-251746-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 12 PM Friday the stage was 7.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet Friday
morning. The river will continue falling.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$791
WGUS83 KIWX 260116
FLSIWX
Flood Statement
National Weather Service Northern Indiana
816 PM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
This will be the last statement for this high water event.
INC009-069-075-169-179-260146-
/O.CAN.KIWX.FL.W.0003.000000T0000Z-190127T0100Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190126T0100Z.NO/
816 PM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Salamonie River below Warren
* At 8 PM Friday the stage was 12.1 feet. Current reading may be
unrepresentative due to ice activity
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 8 PM Friday January 25.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:44 AM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 24, 6:44 AM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
644 AM EST Thu Jan 24 2019
.SYNOPSIS...
Issued at 358 AM EST Thu Jan 24 2019
An arctic front will cross the region this evening and bring light
snow showers...gusty winds...and much colder temperatures for
Friday. Highs on Friday will remain around 10 degrees with morning
wind chill values of 10 below to 20 below zero. 1 to 3 inches of
lake effect snow is also expected in southwest Michigan tonight with
patchy blowing snow due to the gusty winds. Temperatures only
moderate slightly through early next week before dropping again.
There will be several chances for light snow through early next week
with the best chance for accumulations on Monday.
&&
.SHORT TERM...(Today through Friday)
Issued at 358 AM EST Thu Jan 24 2019
Main focus of short term will be on arctic frontal passage this
evening and the ensuing cold temps and lake effect snow tonight into
tomorrow. Parent shortwave currently diving out of central Canada
and associated cold front will cross our area during the early
evening. Deep layer moisture is severely limited so not expecting
any substantive snow accumulation with the synoptic portion.
However...lower levels will be very unstable in strong CAA regime
with convective ascent/supersaturation intersecting the DGZ. This
should be enough to generate some SCT snow showers with some minor
vis reduction/travel impacts during the evening commute. (For most
of the area...impacts will not arrive until around 6pm or later.)
Attention then turns to the lake effect portion. Far from a superb
setup with westerly winds, extreme dry air entrainment (upstream
surface dewpoints below -10F), and DGZ increasingly below cloud
deck. There is a brief window during the mid-late evening where
inversion heights are decent (around 7 kft) with active DGZ and
modest instability as measured by theta-e lapse rates but the window
is very small (roughly 23-05Z). After that...inversion heights drop,
dry air entrainment increases, and cloud temps drop below -20C.
Think we will struggle to get much above an inch or two during this
event. Normally would not even consider an advisory but the winds
will be gusting up to 35 mph given efficient mixing and could lead
to some additional impacts with patches of blowing snow and reduced
vis due to small flake size. Also will be flirting with wind chill
advisory criteria Fri AM even in Berrien and Cass so will hold
with winter weather advisory and just make some minor adjustments
to timing. Any residual lake effect will taper off by late Fri
morning and bulk of the day should be dry.
Final item of note is the cold wind chill temps for Fri AM. 850mb
temps drop below -20C for much of the area by late tonight and
latest guidance still shows temps dropping to around zero by Fri
morning. More pressing issue will be winds of 15-25 mph making it
feel like -10 to -20F. Have therefore issued a wind chill advisory
for entire CWA. Eastern and northern fringes may be marginal given
lake clouds and slightly warmer temps but still briefly touch
criteria and prefer not to get too cute delineating such a minor
difference in apparent temps.
&&
.LONG TERM...(Friday Night through Wednesday)
Issued at 358 AM EST Thu Jan 24 2019
Temps moderate over the weekend but only slightly as 850mb temps
remain hovering in the mid teens below zero...yielding highs in the
upper teens to mid 20s. Two weak clipper systems will impact the
area over the weekend...one Friday night and another one Saturday
night/Sunday. Forcing is incredibly weak in each case with very
subtle shortwaves embedded in overall fast, cyclonic flow aloft.
Positive side to resident cold air is that freezing drizzle will not
be a concern and anticipate just some very light (<1") snow accums.
Slightly more possible near Lake MI but lake effect parameters are
marginal at best and only for brief time periods.
Still keeping an eye on much more robust shortwave for Mon. Dynamics
and moisture associated with this wave are potentially much better
but models continue to struggle on strength and track...which will
of course dictate both amount/duration of QPF and precip types.
Slight trend toward a more northern track/warmer solution but still
incredible spread in ensemble (and deterministic for that matter)
members. This is not surprising considering origins of this short
wavelength feature are still well out in the north Pacific and
unlikely to have any certainty for several more days.
What is a bit more certain and potentially more impactful is the
degree of cold air expected during the middle of next week. 00Z GFS
and ECMWF continue to show extremely cold 850mb temps of around -35F
directly overhead by Wed of next week. Though exact magnitude of
cold air remains questionable at this time range...there is
consistency in overall longwave hemispheric pattern favoring much
below normal temps...and possibly the coldest we have seen in quite
some time.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 621 AM EST Thu Jan 24 2019
Break in the stratus deck is noted on upstream obs and satellite
that will bring a brief period of VFR conditions to at least KSBN,
maybe KFWA. Won't last long as colder air continues to move
southeast towards the area with stratus deck already seen in SW
Wisconsin and far NW Illinois. Once it settles back in, it will be
here to stay with gusty winds expected by later today into tonight
at both sites. Lake effect snow showers will be possible at KSBN
for a period around/after 00Z Fri before westerly winds push most
of the snow bands north. Still may see a few snow showers as far
SE as KFWA later today but continue to leave them out for now.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Chill Advisory from 3 AM EST /2 AM CST/ to 1 PM EST /noon
CST/ Friday for INZ003>009-012>018-020-022>027-032>034.
MI...Wind Chill Advisory from 3 AM to 1 PM EST Friday for MIZ079>081.
Winter Weather Advisory from 4 PM this afternoon to 1 PM EST
Friday for MIZ077-078.
OH...Wind Chill Advisory from 3 AM to 1 PM EST Friday for OHZ001-002-
004-005-015-016-024-025.
LM...Heavy Freezing Spray Warning from 7 PM this evening to 10 PM EST
Friday for LMZ043-046.
Small Craft Advisory until 4 PM EST Friday for LMZ043-046.
&&
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Fisher
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jan 24, 5:43 AM EST, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 543 AM EST Thu Jan 24 2019 MIZ077-078-251045- Berrien-Cass MI- 543 AM EST Thu Jan 24 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST FRIDAY... This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-251045- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 543 AM EST Thu Jan 24 2019 /443 AM CST Thu Jan 24 2019/ ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/ FRIDAY... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-251045- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 543 AM EST Thu Jan 24 2019 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST FRIDAY... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. Small Craft Advisory.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:46 PM EST | River Flood Warning | IWX | Wells | 4 days |
| Jan 23, 10:29 PM EST | River Flood Warning | IWX | Adams, Allen | 60 hr |
| Jan 24, 3:30 AM EST | Wind Chill Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 33 hr |
| Jan 24, 4:44 AM EST | Heavy Freezing Spray Warning | IWX | 47 hr |
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.